U.S. doctors online nowAsk doctors free
Shafter, CA
A 40-year-old male asked:

have low t. was using patch but allergic reaction. what can i take until i see doc. again was starting to feel differently don't want feel down again?

2 doctor answers7 doctors weighed in
Dr. Marsha Davis
Internal Medicine 28 years experience
There is: Nothing over the counter. You will have to wait until you see the doc again, sorry.
Dr. Karen Dantin
Family Medicine 37 years experience
Depends on severity : Could use small amount of hydrocortisone under pach before application. Let it dry thoroughly before applying patch. Also rotate spots. Also most of medicine is gone in 12 hous, so u may want to remove patch then.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 37-year-old member asked:

How can an allergic reaction become life threatening? What should I know if living with someone allergic?

1 doctor answer2 doctors weighed in
Dr. Andrew Murphy
Allergy and Immunology 29 years experience
Anaphylaxis: The most dangerous allergic reaction is anaphylaxis. With this type of reaction, the individual will develop a brisk systemic reaction (hives, swelling, breathing problems, passing out) that can rapidly progress and can cause death. The treatment is avoidance of trigger and use of injectable epinephrine.
A 35-year-old member asked:

What are the symptoms of an arv medicine allergy?

1 doctor answer4 doctors weighed in
Dr. Barbara Stark Baxter
Allergy and Immunology 42 years experience
Allergy to HIV meds: Drug allergies can occur to virtually any medication. The symptoms vary greatly. Rashes are a common sign of drug allergy, but so are joint pains and many other symptoms. Most reactions are side effects and not allergies. Here is wiki's index of which HIV medications cause which types of adverse symptoms and reactions. http://en.wikipedia.org/wiki/management_of_hiv/aids#adverse_effects.
A 37-year-old member asked:

What are the side effects of of cold allergy drugs?

1 doctor answer1 doctor weighed in
Dr. Joram Seggev
Specializes in Allergy and Immunology
It depends: Strictly for allergy you have the antihistamines that are divided into sedating and non-sedating. The sedating are a heterogeneous group, the commonest side effect is sedation. They can also cause dry mouth and constipation. The non-sedating have generally few side effects. The decongestants (pseudoephedrine, phenylephrine) in combinations and alone cause palpitations, restlessness and increase bp.
A 29-year-old member asked:

What's the difference between anxiety and allergies?

1 doctor answer2 doctors weighed in
Dr. Kenneth Adler
Psychiatry 49 years experience
Allergy and anxiety: They have no relation to each other.
A 36-year-old member asked:

How can I clear my annoying house allergy?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Rosch
Allergy and Immunology 49 years experience
Indoor allergens : Indoor allergens are usually dust mites, pollens, molds, cockroache, and/or animal danders. Environmental control, minimizing exposure, may be of some help as are topical/oral medication. If those are not adequate allergen immunotherapy is usually indicated. In rare extreme situations you might need ro move, but the "grass isn't always greener". Need to see board certiified allergist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 14, 2015

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.